# SDR MALA040864

- Difficulty date: December 13, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- Aircraft time: 14,991 hours, 14,515 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE GEAR WOULD NOT RETRACT, THE AUTO SPOILER AND AUTO THROTTLES DISCONNECTED.  AIR RETURN TO DTW.  MAINTENANCE UPON INSPECTION NOTED RT MLG STRUT FLAT.  REPLACED RT SHOCK ABSORBER IAW TASK CARD 3210-503.  PERFORMED LANDING GEAR FUNCTIONAL CHECKS IAW RJ-85 M/M 32-30-00 501.  ALL CHECKS GOOD.
